# SDR CALA2011062200449

- Difficulty date: June 22, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 34,307 hours, 10,797 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100030
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER EA 5510-01843 PERFORMED C-SCAN INSPECTION, FOUND CRACK INDICATION ON LEFT HORIZONTAL STAB LOWER SKIN STA 129.5 17 INCHES AFT OF FRONT SPAR (CRACK 1.250" LONG).  REPAIRED LT HORIZONTAL STAB LOWER SKIN IN ACCORDANCE WITH EC/RA 5510-02182 AND SRM 55-10-01 REPAIR 11.  DIP INITIATED FOR INITIAL INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES WITH REPEAT INSPECTIONS OF 9,000 FLIGHT CYCLES.
